# SDR CAL960452

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND THE CENTER AISLE OVERHEAD EMERGENCY LIGHTS INOPERATIVE FROM ROW 7 TO ROW 17.  THE BATTERIES IN BATTERY PACK AT ROW 8 LEFT WERE REPLACED AND OPERATION OF THE LIGHTS WAS RESTORED.  (X)
